# SDR ABXA9500955

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 591015825
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXCESSIVE CORROSION ON AFT LOWER CARGO DOOR DOUBLER.  REPAIRED DOUBLER IAW ABX REA D953-12953-MR.
